Alert archive / New York / Wind Advisories in 2019

Wind Advisory 11, NWS Albany, NY

December 14, 201912 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont

NWS Albany, NY issued this wind advisory at Dec 14, 2019, 3:23 PM EST for 12 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at Dec 15, 2019, 1:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2019, 3:23 PM EST (20:23 UTC)
In effect from
Dec 15, 2019, 1:00 AM EST
Expired
Dec 15, 2019, 6:27 PM EST
In force
17 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WWUS71 KALY 142023
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
323 PM EST Sat Dec 14 2019

MAZ001-025-NYZ033-038>040-047>054-058-061-063-082-VTZ013-014-
151100-
/O.NEW.KALY.WI.Y.0011.191215T0600Z-191216T0000Z/
Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Northern Fulton-
Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, 
Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, 
Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
323 PM EST Sat Dec 14 2019

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...The Green Mountains in southern Vermont, western
  Massachusetts, and the Mohawk and Schoharie Valleys, Capital
  District, northern and central Taconics, eastern Catskills, and
  Fulton and Hamilton Counties in eastern New York.

* WHEN...From 1 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
401 
WWUS71 KALY 150852
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
352 AM EST Sun Dec 15 2019

MAZ001-025-NYZ033-038>040-047>054-058-061-063-082-VTZ013-014-
152200-
/O.CON.KALY.WI.Y.0011.000000T0000Z-191216T0000Z/
Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Northern Fulton-
Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, 
Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, 
Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
352 AM EST Sun Dec 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...The Green Mountains in southern Vermont, western 
  Massachusetts, and the Mohawk and Schoharie Valleys, Capital 
  District, northern and central Taconics, eastern Catskills, 
  and Fulton and Hamilton Counties in eastern New York.

* WHEN...through 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
142 
WWUS71 KALY 152018
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
318 PM EST Sun Dec 15 2019

MAZ001-025-NYZ033-038>040-047>054-058-061-063-082-VTZ013-014-
160000-
/O.CON.KALY.WI.Y.0011.000000T0000Z-191216T0000Z/
Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Northern Fulton-
Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, 
Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, 
Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
318 PM EST Sun Dec 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West to northwest winds 15 to 25 mph with gusts up to 50
  mph.

* WHERE...The Green Mountains in southern Vermont, western 
  Massachusetts, and the Mohawk and Schoharie Valleys, Capital 
  District, northern and central Taconics, eastern Catskills, 
  and Fulton and Hamilton Counties in eastern New York.

* WHEN...Through 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
477 
WWUS71 KALY 152327
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
627 PM EST Sun Dec 15 2019

MAZ001-025-NYZ033-038>040-047>054-058-061-063-082-VTZ013-014-
160030-
/O.CAN.KALY.WI.Y.0011.000000T0000Z-191216T0000Z/
Northern Berkshire-Southern Berkshire-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Northern Fulton-
Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, 
Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, 
Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, 
Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
Hunter, Tannersville, Windham, Prattsville, New Lebanon, 
Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, 
Napanoch, Sundown, Caroga Lake, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
627 PM EST Sun Dec 15 2019

...WIND ADVISORY IS CANCELLED...

Wind gusts will gradually diminish this evening. Gusts in excess
of 45 mph are no longer expected, so the wind advisory has been
cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Dec 14, 12:55 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Dec 14, 12:55 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1255 PM EST Sat Dec 14 2019

.SYNOPSIS...
Additional rain will return from the south and west later this
afternoon. Temperatures will be milder today as a low pressure
system moves into New England. A strong cold front and
disturbance will pass through the area tonight into Sunday, with
accumulating snows in the southern Adirondacks and just some
additional rain or snow showers elsewhere. Colder temperatures
return to the region Sunday into Sunday night. Another storm
system could bring a wintry mix late Monday into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Flood Watch in effect for Berkshire and Litchfield Counties
through 7 pm this evening...

Winter Weather Advisory issued for northern Herkimer and
Hamilton Counties from 10 Pm tonight until 1 PM Sunday...

As of 1239 PM EST...We are in the midst of a break in the
rainfall early this afternoon, as a dry slot aloft has moved
over the region. However, beneath the drier air aloft there is
plenty of moisture trapped under the inversion which has
resulted in fairly widespread fog formation. Will increase
mention of fog coverage with this forecast update.

The next potent short wave trough approaches from the south
and west later this afternoon. Solid area of precipitation in
western NY/PA associated with the trough will move back in as
rain from mid to late afternoon. Temperatures have warmed into
the lower to mid 40s across most of the area, although will
likely not go up much more due to the thick low clouds and fog
in place.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
The area of precipitation in western NY and the OH Valley
associated with the upper deformation of a negatively tilted
upper impulse that will be in the process of cutting off, will
track into the western Mohawk Valley and southern Adirondacks
this evening and through tonight. Good low level forcing along
the cold front will support rain changing to snow in many areas
overnight with the best coverage in the western Mohawk Valley
and southern Adirondacks. There should be 3-7 inches in the
southern Adirondacks tonight into Sunday morning and up to 3
inches in the western Mohawk Valley. Just dustings to maybe an
inch in the eastern Catskills, Helderbergs to Lake George area
but 1-3 inches southern Green Mountains of Vermont.

As the cold front tracks through, surface winds will shift to
the west, will increase and become very gusty. Winds will likely
gust over 40 mph in areas through the day Sunday with some lake
effect snow showers extending into the western Mohawk Valley,
southern Adirondacks and some upslope into the southern Green
Mountains. Highs Sunday in the 40s with 30s higher terrain, and
temperatures will likely fall through the afternoon.

Winds diminish Sunday night and become light to near calm by
Monday morning. High clouds will increase by sunrise Monday and
thicken through the morning. There are some differences in
sources of guidance/ensembles as to the timing of onset of
precipitation associated with the next system approaching our
region. Based on the advance of low and midlevel jet energy and
moisture seen in sources of guidance, some light snow should
begin during Monday afternoon, especially in southern areas.
Highs Monday in the lower 30s with a few mid 30s southern areas
and 20s higher terrain.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The period begins with another winter storm on our doorstep.

At this point, deterministic models are in fairly good agreement
on the storm track. The system slides south of the Albany forecast
area Monday night and off the coast on Tuesday. This track
would keep our region on the cold side.

Precipitation totals among the models are also in reasonably good
agreement as well ranging from 0.25 inch to the north to around 0.75
inch to the south.

What is not in good agreement is the temperature profile during the
storm. The ECMWF is the coldest of the models and would allow for
snow for much of the area, with a wintry mix across far southern
portions of the CWA. On the other hand the GFS, Canadian, and NAM
all bring a mix up to at least the Capital District, with the name
driving the mix into the Adirondacks.

A check of the GEFS shows the battle line drawn around the Capital
District with the probability of 850mb temps at or below 0C pivoting
around 50 percent. So too, surface temperatures. As might be
expected then, the GEFS plumes for Albany yield a range of outcomes -
- rain, snow, freezing rain.

The forecast was constructed with a bias toward the warmer GFS
temperature profiles. This yields a wintry mix from the Lake
George/Saratoga region south. Keep in mind that the ECMWF is colder
and would result in more widespread snow. Things are likely to
change.

This is shaping up as an advisory level event.

In the wake of the system, a potent short wave trough rotates across
the region through the midweek period. This looks to generate snow
shower activity mainly across favored higher elevations.

High pressure builds in for the end of the week.

Temperatures will be quite cold Wednesday through Friday. GEFS
depict 850mb temperatures running 1-2 standard deviations below
normal during this time. Surface temperatures will average around 10
degrees below normal.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...

LIFR visibility and ceilings and will persist at PSF, POU and ALB
with IFR conditions at GFL through about 00z/15 to 02z/15. We
included a TEMPO group to account for brief periods of MVFR
visibility at ALB and POU late this afternoon into early this
evening. Then, a cold front will move through the region and allow
ceilings to increase to MVFR with visibility improving to VFR. A few
showers are possible this evening before conditions turn drier after
06z. Ceilings should improve further to VFR tomorrow morning by
12z/15 to 15z/15 as the cold front clears the region.

Light winds this afternoon will shift southwest and increase this
evening, mainly after 02z/15 - 03z/15 with gusts up to 20kts
possible. The strongest winds will hold off until 12z/15 - 15z/15
when winds become westerly and increase up to 40kts.

Outlook...

Sunday Night: Low Operational Impact. Breezy NO SIG WX.
Monday: Moderate Operational Impact. Chance of SN.
Monday Night: High Operational Impact. Definite SN.
Tuesday: High Operational Impact. Likely RA...SN...SLEET.
Tuesday Night: Low Operational Impact. Slight Chance of SHSN.
Wednesday: Moderate Operational Impact. Breezy Scattered SHSN.
Wednesday Night: Low Operational Impact. Breezy NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
Rainfall will taper to showers and will change to snow showers
for the high terrain tonight into Sunday.

Total rainfall with this system appears to be about 0.75 to 2.00
inches, with some locally higher totals possible across the
higher terrain (especially in western New England). Milder
temperatures may allow for some additional runoff due to snow
melt as well. Rivers and streams remain elevated from recent
events and this inflow from both rainfall and snow melt through
this morning is expected to cause renewed river rises.

Latest NERFC forecasts have points along the Hoosic and
Housatonic rivers exceeding minor flood stage this afternoon
into Sunday. So we will continue the Flood Watch for Berkshire
and Litchfield Counties through this evening, and some river
flood warnings have already been issued.

Behind this system for early next week, colder temperatures
should remove the flood threat for the rest of the forecast
period.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 7 PM EST this evening for CTZ001-013.
NY...Winter Weather Advisory from 10 PM this evening to 1 PM EST
     Sunday for NYZ032-033.
MA...Flood Watch until 7 PM EST this evening for MAZ001-025.
VT...None.

&&

SYNOPSIS...NAS/JPV
NEAR TERM...NAS/JPV
SHORT TERM...NAS
LONG TERM...OKeefe
AVIATION...Speciale
HYDROLOGY...NAS/JPV
Hazardous weather outlook, Dec 14, 4:42 AM EST, 10 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
442 AM EST Sat Dec 14 2019

NYZ038>043-047>054-058>061-063>066-082>084-VTZ013>015-151100-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
442 AM EST Sat Dec 14 2019

This Hazardous Weather Outlook is for east central New York,
eastern New York with the exception of the southern Adirondacks and
southern Vermont.

.DAY ONE...Today and tonight.

A period of steady rainfall today, combined with snow melt, will
allow for rises on area rivers and streams and there is a low
probability of a few rivers reaching minor flood stage this weekend.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Westerly winds will become strong and gusty tonight into Sunday. A
Wind Advisory may be needed for gusts greater than 45 mph.

A storm system will bring snow or a wintry mix to the region late
Monday into Tuesday. A light to moderate accumulation is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-151100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
442 AM EST Sat Dec 14 2019

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut and
western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Flood Watch.

Westerly winds will become strong and gusty tonight into Sunday. A
Wind Advisory may be needed for gusts greater than 45 mph.

A storm system will bring snow or a wintry mix to the region late
Monday into Tuesday. A light to moderate accumulation is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-151100-
Northern Herkimer-Hamilton-
442 AM EST Sat Dec 14 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SUNDAY...

This Hazardous Weather Outlook is for the southern Adirondacks.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Westerly winds will become strong and gusty tonight into Sunday. A
Wind Advisory may be needed for gusts greater than 45 mph.

A storm system will bring snow or a wintry mix to the region late
Monday into Tuesday. A light to moderate accumulation is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 14, 1:26 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albany NY
126 PM EST Sat Dec 14 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-150000-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
126 PM EST Sat Dec 14 2019

...Reduced Visibility Due to Dense Fog Through Early Evening...

Areas of dense fog will persist through the remainder of the
afternoon into early this evening resulting in reduced
visibility. Motorists should use extra caution if traveling,
especially after sunset. Allow for extra travel time to arrive to
your destination.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:36 AM ESTWinter Weather AdvisoryALYHamilton, Herkimer33 hr
Dec 14, 7:17 AM ESTRiver Flood WarningALYDutchess, Ulster9 hr
Dec 13, 9:57 PM ESTFlood WatchALYBerkshire17 hr

Nearby

Wind Advisories in New York, 2019Wind Advisories in Vermont, 2019Wind Advisories in Massachusetts, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.